# SDR C2XA09SH242

- Difficulty date: August 3, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 9,538 hours, 5,113 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: 52100004002
- Condition: Migrated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK PAX DOOR MAIN SWING ARM UPPER ATTACH POINT UPPER AND LOWER HAT BUSHING MIGRATED.  MAINTENANCE REWORKED PAX DOOR MAIN SWING ARM UPPER ATTACH POINT UPPER AND LOWER HOUSINGS AND INSTALLED NEW OVERSIZED HAT BUSHINGS IAW EC5210-01085 REV C.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
